BAI Shui-zhou. The Proof of Two Trigonometric Identity[J]. Journal of Yellow River Conservancy Technical Institute, 2001, 13(4): 40-43. DOI: 10.13681/j.cnki.cn41-1282/tv.2001.04.016
    Citation: BAI Shui-zhou. The Proof of Two Trigonometric Identity[J]. Journal of Yellow River Conservancy Technical Institute, 2001, 13(4): 40-43. DOI: 10.13681/j.cnki.cn41-1282/tv.2001.04.016

    The Proof of Two Trigonometric Identity

    • The article, A Trigonometric Series Formular about Combinatorial Numbers, written by Wang Qin-guo and published in Mathematics Bulletin (No.2,1982), presented some trigonometic identity and pointed out that these were difficult to be proved by other methods. This paper gives the new methods to prove them and the proof process isn’t complex.
    • loading

    Catalog

      Turn off MathJax
      Article Contents

      /

      DownLoad:  Full-Size Img  PowerPoint
      Return
      Return